# SDR SWAA2022022536644

- Difficulty date: March 11, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,587 hours, 36,183 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SLAT; HAS PULLED FASTENERS AT SLAT ACTUATOR ATTACH POINT AND CRACKED AT AFT FASTENER ROW JUST AFT OF SLAT ACTUATOR ATTACH POINT. / REPAIRED #3 SLAT LOWER BULLNOSE SKIN COMMON TO ACTUATOR RIB AREA PER SRM 57-42-01-2R-8
